Affordable Access

Access to the full text

On optimization of metal forming with adaptable characteristics

Authors
  • Gitman, Michael B.1
  • Trusov, Peter V.1
  • Fedoseev, Sergei A.1
  • 1 Perm State Technical University, Department of Mathematical Modeling, Komsomolsky pr., 29a, Perm, 614600 GSP-45, Russia , Perm
Type
Published Article
Journal
Korean Journal of Computational & Applied Mathematics
Publisher
Springer-Verlag
Publication Date
May 01, 2000
Volume
7
Issue
2
Pages
387–396
Identifiers
DOI: 10.1007/BF03012200
Source
Springer Nature
Keywords
License
Yellow

Abstract

In the present paper we consider a problem of choosing the rational way to carry on the metal processing (the problem of stochastic optimization) and the problem of determing the unknown characteristics of parameters described with random variables.

Report this publication

Statistics

Seen <100 times